# SDR MALA040935

- Difficulty date: November 10, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 19113
- Condition: Smoke
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY ASSEMBLY 60-1321-1 S/N 19113 STARTED SMOKING UPON INSTALLATION BATTERY FOUND AT FAULT.  CLEANED & BENCH CHECKED GOOD IAW CMM.  RETURNED TO SERVICE 12/12/04.
